MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX SINGLE-USE BRONCHOSCOPE SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX SINGLE-USE BRONCHOSCOPE SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0374
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope bflex single use bronchoscope has been received by verathon; however, at the time of the report the device evaluation has not been completed.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the shaft of their glidescope bflex single-use bronchoscope had separated in the 7.0 et tube during a patient procedure.There was no evidence that material was left behind in the patient.No harm to the patient or user was reported.
 
Additional Manufacturer Narrative
The glidescope bflex single-use bronchoscope was evaluated, and the detached tip was confirmed.The bronchoscope was forwarded to the sustaining engineering team for further investigation.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
GLIDESCOPE BFLEX SINGLE-USE BRONCHOSCOPE SYSTEM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, V5C 5 A9
CA  V5C 5A9
MDR Report Key9512203
Report Number9615393-2019-00159
Device Sequence Number14129069
Product Code EOQ
UDI-Device Identifier00879123006332
UDI-Public(01)00879123006332(10)FS193300(17)200816
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model Number0570-0374
Device Catalogue Number0570-0375
Device Lot NumberFS19330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1